# SDR QXEA200700642

- Difficulty date: April 18, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 282 hours, 240 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Unknown
- Condition: Unknown
- Location: Nr 1 Prop
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LAX FLIGHT NR 2304: AFTER ENGINE START, NR 1 PROP WOULD NOT COME OUT OF FEATHER.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE C/W STAR OF THE NR 1 ENGINE, UNFEATHERED AND FEATHERED NR 1 PROP 4 TIMES.  TIME TO UNFEATHER WAS IN LIMITS EACH TIME.  REFERENCE AMM TASK 61-20-00-501-502.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
